# SDR IPXA1570719

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 25,496 hours, 14,556 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 185N30012
- Condition: Dented
- Location: Rt Horz Uppr Fwd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL INBD FWD COMPOSITE PANEL HAS DENT DAMAGE.  REPAIRED PANEL IAW SRM 51-70-10-2R.
